Show simple item record

AuthorFackler, Stephandc.contributor.author
Date of accession2019-08-26T08:12:50Zdc.date.accessioned
Available in OPARU since2019-08-26T08:12:50Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleNONAUTONOMOUS MAXIMAL L-P-REGULARITY UNDER FRACTIONAL SOBOLEV REGULARITY IN TIMEdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.2140/apde.2018.11.1143dc.identifier.doiExternal
Source - Title of sourceAnalysis & PDEsource.title
Source - Place of publicationMathematical Science Publishingsource.publisher
Source - Volume11source.volume
Source - Issue5source.issue
Source - Year2018source.year
Source - From page1143source.fromPage
Source - To page1169source.toPage
Source - ISSN1948-206Xsource.identifier.issn
FundingDFG [AR 134/4-1]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000432907000003uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record